# SDR C2XA10CL075

- Difficulty date: May 12, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145
- Aircraft serial: 145318
- Aircraft time: 23,430 hours, 17,858 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: M83726316002P
- Condition: Faulty
- Location: Smoke Warning
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAK FLT 5781 THE CREW REPORTED THE BAG SMOKE PUSH BUTTON LIGHT WOULD NOT TEST.  MAINTENANCE INSPECTED AND REPLACED RELAY KO629.  OPERATIONAL CHECKS WERE GOOD.
